# SDR CALA2025070106120

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N14527
- Make and model: Airbus A321-271NX
- Aircraft serial: 12056
- Aircraft time: 1,636 hours, 618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER ESC NEED TO CHECK THE INSTALLED EMERG EXIT SIGNS IN CABIN FOR CORRECT EFFECTIVITY.   OVERHEAD CEILING AFT ECONOMY CLASS (JUST BEFORE GALLEY) HAD NON-COMPLIANT GREEN RUNNING MAN, LENS REMOVED AND REPLACED WITH P/N F1000600-1 RED "EXIT" SIGNAGE REF AMM 33-51-13, C/W ECRA 3351-01508,PARTS USED:  31-3351-3-0032,QTY :1
